# SDR 2005UALA00950

- Difficulty date: September 7, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME IS DENTED 2 EACH PLACES AT BS 580 BETWEEN STR 22L & STR 24L ON INBOARD FLANGE.  REPAIRED FRAME FLANGE WITH NESTED J-ANGLE REPAIR.
